Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Alprax 0.25 MG Tablet For Anxiety

Respected sir I am 70 years old man suffering from cervical spondylosis. The orthopedic doctor prescribed me ultracet tab twice daily for pain relief. For anxiety another doctor prescribed alprax 0.25 mg tab at night. Can I take both the tabs together? Regards dinanath. S.

Dr. Vishwas Virmani 92% (27578 ratings)
MPT, BPT
Physiotherapist, Noida
Respected sir
I am 70 years old man suffering from cervical spondylosis. The orthopedic doctor prescribed me ultracet...
a good way to diffuse general body pains: 1.take a long hot bath in water in which a few cups of epsom salts have been added. 2.if you suspect your body and pains are due to stress-get plenty of sleep and try to reduce or eliminate the cause of your stress. 3.meditation, deep breathing and yoga. Neck advice chiropractic adjustment will help. Stretching of neck muscles. Hot fomentation.
Submit FeedbackFeedback

Doctor I am 72 years old suffering from cervical spondylosis for the past 14 years diagnosed c5, c6 level. Recently I suffered acute neck pain. My doctor prescribed ultracet tab twice a day. I also take atocar, telsite 20 mg and alprax .25 mg. Will ultracet react with other medicine as ultracet contains trem e dol and acetaphenon? Dinanath.

Dr. Chirag V. Thakkar 92% (72 ratings)
MBBS, MS - Orthopaedics, F. KUMC, Fellowship in Joint Replacement, Fellowship in Arthroscopy, Cadaveric workshop in Knee and Shoulder Arthroscopy, Cadaveric Workshop in Knee Arthroscopy
Orthopedic Doctor, Vadodara
Doctor I am 72 years old suffering from cervical spondylosis for the past 14 years diagnosed c5, c6 level. Recently I...
As far as you aren't consuming a diclofenac with atorvastatin and telmisartan, you are good. Carry out daily physio and if needed, wear a hard cervical collar for at least 4 to 8 hours a day. 90 percent of my patients do well with this regime. Thanks.
2 people found this helpful
Submit FeedbackFeedback

My body temperature 97.7-degree Fahrenheit. I am taking alprax.5 for reducing anxiety and to increase my hemoglobin I am taking iron supplements. Is everything normal?

Dr. Prof. Jagadeesan M.S. 97% (11971 ratings)
MD - Psychiatry
Psychiatrist, Chennai
My body temperature 97.7-degree Fahrenheit. I am taking alprax.5 for reducing anxiety and to increase my hemoglobin I...
No. Alprax is a temporary solution for anxiety, it should not be taken for a long time. Ssri, snri or tca group of medication can be given after consulting a psychiatrist. Good luck.
Submit FeedbackFeedback

My age is 33. I was under some depression and stress since some days. I was also feeling heart palpitations and pounding sounds in the ear and that is why I am not being able to sleep at night. After getting tested it has been shown that my hemoglobin level has gone down to 8.6.doctor has prescribed me alprax .5 for reducing anxiety. But after that also I am feeling sleeplessness at night.

Dr. Sushil Kumar Sompur 95% (2741 ratings)
MB BS, MD - Psychiatry, MBA - Healthcare
Psychiatrist, Davanagere
My age is 33. I was under some depression and stress since some days. I was also feeling heart palpitations and pound...
Depression and anxiety can be very disabling. We would like to let you know that we have effective treatments for both these conditions. The medications that were prescribed to you by the doctor are short term medications that only help in the short run. You seem to have an underlying issue that needs to be addressed by a specialist. We hope to be able to help you with your problems and get you the best possible solution to your issues when you consult us online. Look forward to hearing from you. If you need help with booking an appointment online with me on this website either text, an appointment for a confidential and private consultation you may do so by contacting the help desk of Lybrate.
Submit FeedbackFeedback

I have depression and anxiety. Since last year thrice I had panic attacks. Several painful conditions with all tests are okay. I know it due to the mind. I take alprax sometimes. It helps but keeps me drowsy and after 24 hours. Again I feel depressed.

Dr. Sushil Kumar Sompur 95% (2741 ratings)
MB BS, MD - Psychiatry, MBA - Healthcare
Psychiatrist, Davanagere
I have depression and anxiety. Since last year thrice I had panic attacks. Several painful conditions with all tests ...
Depression is a real problem that needs to be addressed. We also need to clarify what you mean by panic attacks since you mention that you had them thrice last year. With the limited information provided by you it seems like you need help with treatment for depression and anxiety, and alprax is not the right medication for you. From the form you have filled out it seems like you have several problems like ?bronchitis, allergic rhinitis, hypertension, hypothroidism, indigestion/heartburn, severe hairfall, spondylitis, ulcerative colitis, irritable bowel syndrome, apnea, cataract and food allergies. We hope you have had these problems addressed. If yes then we need to know the medications you are on. If not we might need to run some tests and find out more and proceed further. In any case it seems like it would be hugely hugely beneficial for you to consult us online or consult a psychiatrist in-person at the earliest. Look forward to hearing from you. If you need help with booking an appointment online with me on this website either text, an appointment for a confidential and private consultation you may do so by contacting the help desk of Lybrate.
1 person found this helpful
Submit FeedbackFeedback

Addicted to heroine and use alprax to sleep and always feel stressed and very hard to get gudnute sleep, can not cope with withdrawal on my own.

Ms. Meghna Prabhu 91% (19 ratings)
MSC in Psychology (Counselling)
Psychologist, Delhi
Addicted to heroine and use alprax to sleep and always feel stressed and very hard to get gudnute sleep, can not cope...
Addiction is not easy to overcome on your own, the best option for this is to go to a drug description centre for minimum 3 months.
Submit FeedbackFeedback

Hi, I am 51 year old active woman, working in a psu as sr engineer. I am on metolar xr 25 bd twice daily. I keep monitoring my bp once in 3- 4 days or as n when I feel a severe pain at centre of my forehead. I take amlopres. 2.5 in addition if bp is 130/85 or higher. But my doctor friend says it is anxiety which increases my bp and gives. me alprax is it ok to take this twice or thrice a week?

Mr. Senthilkumar L 92% (1114 ratings)
Diploma In Psychology Counselling Skills, Diploma in ayurveda, B.S IT
Psychologist, Bangalore
Hi, I am 51 year old active woman, working in a psu as sr engineer. I am on metolar xr 25 bd twice daily. I keep moni...
Hello Friend, Good that you are seeking a help here. Be aware that both our body and mind are closely interconnected, mean any emotional disturbance like anxiety or stress can easily affect the physical conditions like palpitation, BP, headaches, sleeplessness, constipation, body pain, lack of appetite and many more. This is called psychosomatic disorders. So it's important to look at such symptoms with a holistic approach while opting for a treatment. Be positive. You will be alright. Talk a help from mental health professional like us to assess your both physical and mental symptoms in details to recommend suitable solution. Feel free reach me online for further evaluation and recommendation.
1 person found this helpful
Submit FeedbackFeedback

Hi, I have panic disorder. I take alprax 0.25 mg one month advised by rheumatologist. L also have rheumatoid arthritis. And after that I consult the psychiatrist for anxiety and over tension .she advised that stop alprax and start clonotril. 5 mg for 15 days. After 15 days my doctor advised to stop clonotril. And continue sertraline 50 mg 1 od. I am very anxious about withdrawal symptoms. Can I stop clonotril.

Dr. Jagadeesan M.S. 97% (11971 ratings)
MD - Psychiatry
Psychiatrist, Chennai
Hi, I have panic disorder. I take alprax 0.25 mg one month advised by rheumatologist. L also have rheumatoid arthriti...
Your psychiatrist is doing a very good job, in getting you away from alprazolam to something milder and then to something non-harmful. Kindly follow his/her advise. For your rheumatoid arthritis follow as per your rheumatologist advise. You can taper and stop clonotril, no issues. Ask your psychiatrist.
2 people found this helpful
Submit FeedbackFeedback